MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH TIEMANN; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH TIEMANN; CATHETER, UROLOGICAL
Model Number 3213182
Medical Device Problem Codes Device Misassembled During Manufacturing /Shipping (2912); Material Twisted/Bent (2981)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
It was reported "catheters come twisted /have bends which cause the coude tip and notch indicator on funnel to be "twisted misaligned" and can cause bleeding with use." this emdr covers the unknown number of catheters associated with the defect.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing, packaging and sterilization process had been fulfilled and met the requirements.No nonconformances were identified for this lot.No similar complaint was received for lot 5c00415 and malfunction code "uca-pmc07.04 incorrect tip alignment (relative to markings)".Additionally, no ncs were identified during the sterilization process.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH TIEMANN
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22951260
Report Number3005778470-2025-00735
Device Sequence Number8530185
Product Code KOD
UDI-Device Identifier00768455145546
UDI-Public00768455145546
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3213182
Device Lot Number5C00415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale